Couldn't find what you looking for?

TRY OUR SEARCH!

Feeling depressed after stopping the birth control pills?

Answered by a doctor

This post is an extension of the Side effects of stopping the birth control pill - depression thread. Please continue posting within this thread.

by User avatar Jenny3481

Post birth control syndrome and moods

nds ago Hi I really need to hear from people. I am in tears right now and filled with worry.  My daughter, due to help a medical condition called POTS, was put on a birth control pill for a week, then taken off. The following week, she was put on another type and taken...

by User avatar Susan151515

Mood swings after birth control

Hi I really need to hear from people. I am in tears right now and filled with worry.  My daughter, due to help a medical condition called POTS, was put on a birth control pill for a week, then taken off. The following week, she was put on another type and taken off another...

by User avatar Susan151515

Yaz bcp causing pain, pins and needles and numbness in legs and arms constantly.

Answered by a doctor

Hi there, I'm 20 years old. I'm on my fourth month of taking yaz bcp. I noticed the pains in my legs on the second month and I then began experiencing them in my arms. I sometimes feel them in my hands and feet too. I got blood tests done and it showed up there was inflammation in my body.My doctor...

by User avatar Linzh

Mirena weight gain MYTH

Answered by a doctor

I had my mirena inserted about a month ago and I was terrified about gaining weight, especially after reading countless posts. When I asked my doctor about it, he laughed and said it was very unlikely to simply gain weight from an IUD. He was right, I eat very well and I work out often. My mirena...

by User avatar EnnJay

long term plan b side effects?

Answered by a doctor

i had intercourse at the end of february, right after my period had ended. the condom came off inside me, so the next morning i went and got plan b. a few days later, it happened again, so i took plan b again. i got my period two weeks early (mid march). about a month later, i got my period...

by User avatar atomique38079

Weight gained after stopping nuvaring

Answered by a doctor

I have used Nuvaring for almost 2 years. It's been great, no side effects. BUT... I stopped about two months ago because I want to get pregnant now.... I've gained 10 pounds so far... my diet still the same. Is it because of the ring? I really need to know. Will my body adjust by itself and...

by User avatar goguiz

nuvaring birth control weight loss

Answered by a doctor

One friend of mine started to use NuvaRing for birth control. She told me that NuvaRing is ring which she implants into her vagina once a month. Then it protects her of unwanted pregnancy during whole month. Also she told me that might help her with weight loss. I wonder if that is true, because I...

by User avatar Guest

I just got off the depo shot. When will my hair grow back? When will i be regular?

Answered by a doctor

I need help! I'm almost 23. I took the depo shot for only 6 months and stopped because my hair started falling out dramatically. How long will it take before my hair stops falling out and when or will it grow back! Please I'm desperate and I'm afraid to wash my hair for fear of feeling it run down...

by User avatar Guest

depression and anxiety after stopping birth control pills

Well after starting rigevidon birth control pill in july and then stopping mid august and starting loestrin and stopping that, ive had the worst experiences of my life i just want to know that im not alone. since end of august i have had the worst depression and anxiety when i shouldnt even have...

by User avatar meme2003